# SDR SWIA201025417

- Difficulty date: December 27, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 30,054 hours, 42,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN DOOR IS BROKEN.  (FLT 7791)  REPLACED PAX DOOR LOWER EMERGENCY EXIT LIGHT ASSEMBLY.
